MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MARVEL; CATHETER, GUIDEWIRE

BOSTON SCIENTIFIC CORPORATION MARVEL; CATHETER, GUIDEWIRE
Model Number 2841
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Injury (2348); Respiratory Failure (2484)
Date of Event 12/24/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient experienced hypotension and wire coating peeled off.The target lesion was located in a coronary artery.After advancing the 300cm marvel guidewire, a 3.00 x 20mm synergy ii drug-eluting stent was advanced for treatment.However, the patient experienced low blood pressure.The stent was removed and the wire was repositioned.It was then noticed that the stent was unable to advance over the wire and the tip was dragging the coating material off the wire.The procedure was completed with a different device and no further patient complications were reported.

Brand Name
MARVEL
Common Device Name
CATHETER, GUIDEWIRE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9570730
Report Number2134265-2019-16635
Device Sequence Number2132824
Product Code DQX
UDI-Device Identifier08714729881193
UDI-Public08714729881193
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K151840
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/26/2022
Device Model Number2841
Device Catalogue Number2841
Device Lot Number0023856592
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/24/2019
Initial Report FDA Received Date01/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;